MathSciNet Relay Station
MathSciNet bibliographic data
MR760562 (85k:34060) 34B30
Keller, Joseph B. Discriminant, transmission, coefficient, and stability bands of Hill's equation. J. Math. Phys. 25 (1984), no. 10, 2903–2904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement